# SDR F3LA200200261

- Difficulty date: September 13, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FRAME CRACKED AT BS 460 BETWEEN STR 26R AND 27R.  REPAIRED CRACKED FRAME PER SRM 53-00-07.
